MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*LINER TURNER; HIP INSTRUMENTS : ALIGNMENT DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*LINER TURNER; HIP INSTRUMENTS : ALIGNMENT DEVICES
Catalog Number 532860
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Initial reporter is a sales representative.Investigation summary: however, with no instrument returned and no more information, no root cause can be determined for this specific instrument.Based on the investigation, the need for corrective action is not indicated.Complaints will be monitored under post market surveillance (b)(4).
 
Event or Problem Description
It was reported that the srom liner inserter was broken.This was discovered in sterile processing and the device was not used in a case.The tines of the inserter broke; it broke into two (2) pieces.

Common Device Name
HIP INSTRUMENTS : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
MDR Report Key8317505
Report Number1818910-2019-83635
Device Sequence Number1589586
Product Code HXD
UDI-Device Identifier10603295171652
UDI-Public10603295171652
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number532860
Device Lot NumberO1098
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2019
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1